# SDR SWAA2023032002083

- Difficulty date: February 11, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT INTERCOSTAL BETWEEN 294.5-312 LEFT B/L 12 IS CORODED<[01] INSTALLED EWIS AND FOD PROTECTION ON AREA AS PER AMM 20-60-07-913-801.;[02] PARTIALLY REMOVED DAMAGED CABIN FLOOR SUPPORT INTERCOSTAL BETWEEN 294.5-312 LEFT B/L 12 PER REF SRM 51-40-02-0G-0.;[03] VERIFIED STEPS 1 AND 2;[04] REMOVED DAMAGED CABIN FLOOR SUPPORT INTERCOSTAL BETWEEN 294.5-312 LEFT B/L 12 PER REF SRM 51-40-02-0G-0.;[05] VERIFIED STEP 4;[06] OK TO LOCATE AND DRILL HOLES;[07] LOCATED AND DRILLED NEW HOLES ON NEW CABIN FLOOR SUPPORT INTERCOSTAL AS PER SRM 51-40-05-0G-0;[08] VERIFIED STEP 1;[09] OK TO TREAT AND PRIME PART;[10] TREATED AND PRIMED PART PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804.;[11] VERIFIED STEP 10;[12] OK TO INSTALL INTERCOSTAL;[13] PARTIALLY INSTALLED INTERCOSTAL AS PER SRM 51-40-02-0G-0.;[14] COMPLETED INSTALLATION INTERCOSTAL BETWEEN 294.5-312 LEFT B/L 12 REF. BOEING 737 SRM 51-40-02-0G-0;[15] VERIFIED INSTALLATION OF INTERCOSTAL;[16] REMOVED EWIS AND FOD PROTECTION ON AREA AS PER AMM 20-60-07-913-801.;[17] VERIFIED STEP # 16 JOB IS COMPLETE.
